# SDR JV2R200200003

- Difficulty date: November 6, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N750CC
- Make and model: Rkwell NA26565
- Aircraft serial: 46537
- Aircraft time: 7,720 hours, 3,995 cycles
- Engine: Garrtt TFE7313R1D
- Engine time: 7,625 hours, 3,945 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 30726361
- Condition: Nicked
- Location: Nr 1 Engine
- Part time: 7,625 hours, 3,945 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH CAMP CARDS, A VISUAL INSPECTION OF THE ENGINE WAS PERFORMED AND FOUND THE OIL LINE HAD NICKS IN IT CAUSE BY THE CLAMPS THAT HAD THE TEFLON WORN CAUSING METAL TO METAL CONTACT.  REPACED LINE AND CLAMPS.
